Pure and Applied Mathematics Quarterly

Volume 4 (2008)

Number 4


Cusps of Minimal Non-compact Arithmetic Hyperbolic 3-orbifolds

Ted Chinburg, Darren Long, and Alan W. Reid

pp. 1013-1031

Perfecting the Nearly Perfect

David Burns

pp. 1041-1058

Bounds for Hilbert's Irreducibility Theorem

Pierre Debes and Yann Walkowiak

pp. 1059-1083

Intersection Numbers of Heegner Divisors on Shimura Curves

Kevin Keating and David P. Roberts

pp. 1165-1204

Extensions of Truncated Discrete Valuation Rings

Toshiro Hiranouchi and Yuichiro Taguchi

pp. 1205-1214

Diagonal Subschemes and Vector Bundles

Vishwambhar Pati, Piotr Pragacz, and Vasudevan Srinivas

pp. 1233-1278

On a Generalization of Artin's Conjecture

Cameron Franc and M. Ram Murty

pp. 1279-1290